Self-induced oscillations in nonlinear systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1563-1574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a10,
author = {E. A. Tomberg},
title = {Self-induced oscillations in nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1563--1574},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a10/}
}
E. A. Tomberg. Self-induced oscillations in nonlinear systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1563-1574. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a10/